# SDR UIEA201000109

- Difficulty date: March 11, 2009
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 44,866 hours, 8,348 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO DOCUMENTS A MAJOR REPAIR. DURING D-CHECK, DAMAGE WAS FOUND TO 1 FASTENER COUNTERSUNK TO A DEEPER PROFILE (0.730"/100 DEGREE) BEYOND OHM REQUIREMENTS OF THE ORIGINAL DESIGN DIMENSION ( 0.645-0.675" /100 DEGREE REF FIG 1) OF NR 8 FLAP TRACK (PN:65B17061-116, SN:3219, POSTED SB747-27A2398).  PERMANENT REPAIR WAS PERFORMED AS DESCRIBED IN PART 1 WORK INSTRUCTIONS IAW THE OHM 27-51-81 FIG 410 REF SERVICE REQUEST 1-1247645633. ENGINEER'S REMARKS/SUBSTANTIATION: A) 747 OHM 27-51-81 FIGURE 410.  SERVICE REQUEST 1-1247645633.
